# SDR DALA2022120607829

- Difficulty date: May 22, 2023
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 36,861 hours, 6,229 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT OF ICN TIRE PRESS EICAS. RAN CHECKLIST  AND GEAR SYNOPSIS SHOWED RIGHT NOSE GEAR TIRE  PRESSURE AT 54 PSI. IT EVENTUALLY WENT TO 0. LANDED  AT CAN AND MX TOWED AC TO THE GATE.  EMERGENCY DECLARED.  CHECK FOUND THE RIGHT NOSE PUNCTURED.REMOVED AND REPLACED LEFT AND RIGHT NOSE TIRE PER AMM 32-45-05-4 AND TIRE PRESSURE SERVICED PER AMM 12-15-03-3, NO LEAKAGE FOUND.A/C OK TO CONTINUE.  PERFORMED NOSE LANDING GEAR GVI PER AMM32-21-00-6.  NORMAL.A/C OK FOR SERVICE.
